# SDR ASAA2024052651040

- Difficulty date: May 26, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N848VA
- Make and model: Airbus A320-214
- Aircraft serial: 04959
- Aircraft time: 35,467 hours, 11,791 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Link
- Part number: D5598181320200
- Part serial: NSN
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZ. STAB TO OUTBD ELEVATOR SUPPORT LINK THE CLEVIS LINK HAS CORROSION. GROUNDED - YES. REMOVED AND REPLACED LH HORIZ. STAB OUTBD ELEVATOR STRUT SUPPORT LINK IAW AMM 55-16-48-000-001-A AND 55-16-48-400-001-A. P/N: D5598181320200
